| Model Number |
TL-19 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once it has been received and reviewed.
Event or Problem Description
System malfunctioning, due to the incorrect exposure of the tru-cut needle notch.See enclosed video.The procedure has been completed, by discarding the device and using another one of the same code/batch #.No patient injury.
Event or Problem Description
Additional Manufacturer Narrative
No sample was returned for evaluation.A video was provided that showed the device not functioning correctly, and the complaint was confirmed.Since the device was not returned for evaluation, a root cause could not be determined.If more information become available, a follow-up will be submitted.
Additional Manufacturer Narrative
One opened device was returned for evaluation.Visual inspection found that the retaining/cocking button was broken.Functional inspection found that the cannula was broke loose from the glue pocket, which would cause the stylet to not retract into the cannula.The complaint was confirmed.The most likely cause of this issue was due to hitting fibrous or calcified material during activation of the device.As this issue was most likely cause due to an event in the user environment, no corrective action was taken.Argon will continue to monitor for recurrence.
Event or Problem Description